“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14886
School of Mathematics
  Title:   The core of an extended affine Lie superalgebra (A characterization)
  Author(s):  Malihe Yousofzadeh (Joint with R. Aramian)
  Status:   Published
  Journal: Publ. RIMS, Kyoto Univ.
  Vol.:  54
  Year:  2018
  Pages:   213-243
  Supported by:  IPM
We characterize a class of root graded Lie superalgebras containing a locally nite basic classical simple Lie superalgebra. As a by-product, we characterize the core and the core modulo the center of an extended affine Lie superalgebra whose root system is of finite type XA(m,n), B(m,n),BC(m,n),C(m,n).

Download TeX format
back to top
scroll left or right